International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 12, Pages 807-814

Hyperinvariant subspaces for some operators on locally convex spaces

Edvard Kramar

University of Ljubljana, Department of Mathematics, Jadranska 19, Ljubljana 1000, Slovenia

Received 27 January 1999

Copyright © 2000 Edvard Kramar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some results concerning hyperinvariant subspaces of some operators on locally convex spaces are considered. Denseness of a class of operators which have a hyperinvariant subspace in the algebra of locally bounded operators is proved.